MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF DR 9550
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the defibrillation system was explanted due to infection.The subject device will be returned for analysis.An investigation is required.Preliminary analysis showed that the device has been sterilized and released according to all applicable procedures.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key6571898
Report Number1000165971-2017-00400
Device Sequence Number507767
Product Code NIK
UDI-Device Identifier08031527012254
UDI-Public(01)08031527012254(11)140414(17)150514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2015
Device Model NumberPARADYM RF DR 9550
Device Catalogue NumberPARADYM RF DR 9550
Device Lot Number2815
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/01/2017
Initial Date Received by Manufacturer 05/01/2017
Supplement Date Received by Manufacturer09/15/2017
Initial Report FDA Received Date05/17/2017
Supplement Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;